# SDR YENA20150320053

- Difficulty date: March 20, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N624JB
- Make and model: Airbus A320-232
- Aircraft serial: 2520
- Aircraft time: 38,902 hours, 13,628 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 05790
- Condition: Failed
- Part time: 45,132 hours, 15,990 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VIBRATION FELT &  HEARD BELOW GALLEY 1 FLOOR DURING CRUISE ODOR ACCOMPANIED VIBRATION THEN DISSAPATED.  VIBRATION LAST 2 MINUTES.  ACCOMPLISHED TSM 05-50-00 AND FOUND BLOWER GRINDING AND CONFRIMED BY PHYICAL EXAMINATION.  SWAPPED BLOWER AND EXTRACT FANS AND PLACED EXTRACT FAN ON MEL 21-26-03 CONDITION C, CAT C.  ACCOMPLISHED THE MAINTENANCE OPS CHECK OF THE AEVC SYS VIA MCDU IAW AMM 21-26-02, CONDITION C.  DISCONNECT EXTRACT FAN CONNECTION PLUG AS GMM PROCEDURES.  R & R AVIONICS VENT EXTRACT FAN (18 HQ) IAW AMM 21-26-51 AND OPS OK.  CONNECTED CONNECTION PLUG IN AIR INLET (21 HQ) AND RESET CB COLLAR, REMOVED ALL BACK IN NORMAL CONFIGURATION.
